Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SIGHT SCIENCES INC., OMNI SURGICAL SYSTEM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SIGHT SCIENCES INC., OMNI SURGICAL SYSTEM
Model Number
1-102
Medical Device Problem Code
Material Fragmentation (1261)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
06/09/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The physician who performed an omni procedure, noted that the nylon suture broke-off from the cannula and the procedure was completed with a fresh device.There was no further incident reported.
New Search
Submit an Adverse Event Report
Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OMNI SURGICAL SYSTEM
Manufacturer
(Section D)
SIGHT SCIENCES INC.,
4040 campbell ave
suite 100
menlopark CA 94025
Manufacturer
(Section G)
SIGHT SCIENCES
4040 campbell ave
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell ave
suite 100
menlopark, CA 94025
MDR Report Key
16942893
Report Number
3010363671-2023-00013
Device Sequence Number
11666073
Product Code
MRH
UDI-Device Identifier
00858027006372
UDI-Public
00858027006372
Combination Product (Y/N)
N
Initial Reporter State
NY
Initial Reporter Country
US
PMA/510(K) Number
K202678
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
05/15/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
1-102
Device Catalogue Number
1-102
Device Lot Number
F21D02-01
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
06/23/2021
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/16/2023
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Sex
Unknown